# SDR UIEA2025011700081

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200808701
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT ON FWD LH PASSENGER DOOR.( LINING INSTL- FWD ENTRY DOOR, FWD SIDE DOORWAY LENS (EXIT) WAS INSTALLED IAW AMM 33-51-01-400-801-001. OPS CHK OK )
